# SDR SWAA2022061413005

- Difficulty date: May 7, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A9481
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AT FRAME STA 500D GUSSET AT STRINGERS 19L CRACKED. 8-60 / [01] REMOVED CRACKED GUSSET AT FRAME STA 500D; STRINGER 19L FWD CARGO AS PER B737-7000 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW GUSSET AT FRAME STA 500D; STRINGER 19L FWD CARGO AS PER B737-7000 SRM 51-40-05-0G-0.;[03] VERIFIED 1; 2;[04] OK TO INSTALL NEW REPLACEMENT GUSSET.;[05] INSTALLED NEW GUSSET AT STRINGERS 19L FWD CARGO STA 500D AS PER B737-700 SRM 51-40-02-0G-0; DWG #143A9481.;[06] VERIFIED STEP #5; GUSSET INSTALLED.;[07] REMOVED AND REPLACED GUSSET AT STRINGERS 19L FWD CARGO STA 500D AS PER B737-700 SRM 51-40-02-0G-0; DWG #143A9481.;[08] FINAL INSPECTION; GUSSET REPLACED.
